Prescription drugs have been an on-going problem for some time. There are many types of prescriptions people seek over the internet but they really cannot be sure what they are getting. Now people are buying pills over the dark web and Facebook hoping they are buying Xanax or Oxycontin but are really buying Fentanyl. And they are paying for it with their lives.
With Fentanyl being potent and cheap, people are getting addicted easily. Yet for those who don’t know what they’re buying, Fentanyl is 50-100 times more potent than heroin and morphine and is much cheaper. Dealers are cutting their drugs and are pressing pills to look as if they are Xanax but are really Fentanyl. If someone has never taken Fentanyl, the risk of overdose is extremely high.
Some signs to look for when someone is overdosing on Fentanyl:
· Extreme sleepiness
· Blue tint to lips and nails
· Dangerously slowed or stopped breathing
· Very low blood pressure
· Weak muscles
· Profoundly slowed heartbeat
· Loss of consciousness
If your loved one is overdosing, it is important you stay with them and make sure they get the medical attention they need. Fentanyl is extremely dangerous and is killing people throughout the US, whether or not they know what they took. Reach out for help before it’s too late. We help people seeking treatment from all over the US, and we can help you.
To read more on the subject, visit: https://www.narcononnewliferetreat.org/blog/deadly-fake-prescription-drugs.html